stress depression anxiety and anger

how do I stop these feelings of anger and irritation ? feel like ive got a raging fire in my stomach all the time feel like fighting with everyone and I hate the way its turnin me into someone im not ... get irritated by the slightest thing which puts me on 1 for whole day been docs and they've put me on some anti-depressants but there not workin I still feel the same I feel like there not even bothered and im screamin out for help ?? xx

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

6 Replies

oldestnewest
  • Hi mustang

    Sorry you are not feeling very good

    This is how anxiety & depression makes us feel

    I dont think we are fighting with everyone , I think its more we are fighting with ourselves , but we can sometimes with the frustration react towards others out of fear & how we feel & then feel bad afterwards , because we are sensitive people

    If you dont feel the meds are working , go back to the GP , I dont no how long you have been taking them , they can take several weeks to work ,but if things are getting no better , then there are others or maybe you need a higher dosage , but your GP , will sort that out

    keep coming on here & talking how you feel , no one judges & people will relate along with lots of advise how we all deal with this

    Let us no how you go on

    Love

    whywhy

    xxx

  • hiya hun thanks for the reply ive been on my meds for 2 mnths ive already been put on a higher dose for last mnth and feel no different .... when I said I feel like fighting with everyone I mean literally punching or hurting someone I get that angry I feel like I wanna explode and I hate it ... im a good person and have a massive heart but don't like that side of me and I get very very irritable all the time over the stupidest of things ... I stubbed my toe on my hoover other day and launched it all round my kitchen until I smashed it up ?? that's not normal behaviour but felt perectly normal for me to do at the time xxx

  • I understand what you are saying , I have felt like this when my anxiety has been at its worse

    If you have had the dosage increased for the last month ,, I would go back & see your GP , I am not a doctor , but feel you should be feeling alot better

    Does it say the side effects of the meds can make people feel irritable as I no some can

    Go & tell them exactly what you have said here , i think you may need you meds adjusting

    When you are feeling so up tight & its not easy , but try & sit & breath in & slowly breath out until you start to feel calmer , it takes practice , but it works

    xxx

  • the irrability and anger etc was why I went to docs in 1st place hun bcz I didn't like the feelings of how I was getting so had all that b4 tablets ... ive gotta go bk and c her at end of mnth she said if these fluoxetine dnt work shes gunna try me on somrthing different but ive had a fair few diff ones over the years xx

  • Morning

    I am glad you have got another appointment to go back

    I have read on here before from other members that quite a few had to have several different meds until they found the one that worked for them , so I no you have already had a few , but dont give up hope , I am sure they will find what works best for you , sometimes it can take a while

    Hope you have a better day today & if you feel you are loosing it take deep breaths

    Love

    whywhy

    xxx

  • thank u hunny u have good day too xx

You may also like...